Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Loss of appetite, vomiting after eating, elevated heart rate, loss of vision. Need to go for consultation?

I have had loss of appetite for a couple of weeks now and when I eat I feel better for about 10 minutes and then immediately feel sick to my stomach and more than most will throw whatever I ate back up. I very recently (within the past two days) have randomly had my heart beat increase rapidly while I m at rest and sometimes have body shakes and feel as if I was covered in muscle rub like that hot and cold feeling. I also experienced temporary loss of vision in my right eye. Any pointers before I pay for and consult with a doctor?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Loss of appetite feel better after eating. this is peptic ulcer syndrome and gastritis aggravated in empty stomach ,. this needs a consultation with gastroenterologist. Have ultrasound abdomen. your loss of vision is transient.It can be due to branch of retinal artery block. Fund us examination is required. Once examination are complete diagnosis can be made and treatment can be planned.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor